Lévy processes that can creep downwards never increase
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 2, p. 379-391
@article{AIHPB_1995__31_2_379_0,
     author = {Bertoin, Jean},
     title = {L\'evy processes that can creep downwards never increase},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {2},
     year = {1995},
     pages = {379-391},
     zbl = {0816.60073},
     mrnumber = {1324813},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1995__31_2_379_0}
}
Bertoin, Jean. Lévy processes that can creep downwards never increase. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 2, pp. 379-391. http://www.numdam.org/item/AIHPB_1995__31_2_379_0/

[Ad] O. Adelman, Brownian motion never increases: A new proof to a result of Dvoretzky, Erdös and Kakutani, Israël J. Math., Vol. 50, 1985, pp. 189-192. | MR 793851 | Zbl 0573.60030

[Al] D.J. Aldous, Probability Approximation via the Poisson Clumping Heuristic, Springer, New York, 1989. | MR 969362 | Zbl 0679.60013

[Be] J. Bertoin, Increase of a Lévy process with no positive jumps, Stochastics, Vol. 37, 1991, pp. 247-251. | MR 1149349 | Zbl 0739.60065

[Bi] N.H. Bingham, Fluctuation theory in continuous time, Adv. Appl. Prob., Vol. 7, 1975, pp. 705-766. | MR 386027 | Zbl 0322.60068

[Bu] C. Burdzy, On nonincrease of Brownian motion, Ann. Prob., Vol. 18, 1990, pp. 978-980. | MR 1062055 | Zbl 0719.60086

[C-W] K.L. Chung and J.B. Walsh, To reverse a Markov process, Acta Mathematica, Vol. 123, 1969, pp. 225-251. | MR 258114 | Zbl 0187.41302

[D-E-K] A. Dvoretzky, P. Erdös and S. Kakutani, On nonincrease everywhere of the Brownian motion process, in: Proc. 4th. Berkeley Symp. Math. Stat. and Probab., Vol. II, 1961, pp. 103-116. | MR 132608 | Zbl 0111.15002

[Fr] B. Fristedt, Sample functions of stochastic processes with stationary independent increments, in: P. NEY and S. PORT Ed., Adv. Probab., Vol. 3, 1974, pp. 241-396, Dekker. | MR 400406 | Zbl 0309.60047

[G-P] P. Greenwood and J. Pitman, Fluctuation identities for Lévy processes and splitting at the maximum, Adv. Appl. Prob., Vol. 12, 1980, pp. 893-902. | MR 588409 | Zbl 0443.60037

[Ke] H. Kesten, Hitting probabilities of single points for processes with stationary independent increments, Mem. Amer. Math. Soc., Vol. 93, 1969. | MR 272059 | Zbl 0186.50202

[Kn] F.B. Knight, Essential of Brownian Notion and Diffusion, Math Survey, Vol. 18, Amer. Math. Soc., 1981, Providence, R.I. | MR 613983 | Zbl 0458.60002

[Mi-1] P.W. Millar, Exit properties of stochastic processes with stationary independent increments, Trans. Amer. Math. Soc., Vol. 178, 1973, pp. 459-479. | MR 321198 | Zbl 0268.60065

[Mi-2] P.W. Millar, Zero-one laws and the minimum of a Markov process, Trans. Amer. Math. Soc., Vol. 226, 1977, pp. 365-391. | MR 433606 | Zbl 0381.60062

[Ne] J. Neveu, Une généralisation des processus à accroissements positifs indépendants, Abh. Math. Sem. Univ. Hamburg, Vol. 25, 1961, pp. 36-61. | MR 130714 | Zbl 0103.36303

[Ro] L.C.G. Rogers, A new identity for real Lévy processes, Ann. Inst. Henri-Poincaré, Vol. 20, 1984, pp. 20-34. | Numdam | MR 740248

[Sh] M.J. Sharpe, General Theory of Markov Processes, Academic Press, Boston, 1989. | MR 958914 | Zbl 0649.60079

[Wi] D. Williams, Path decomposition and continuity of local time for one-dimensional diffusions, Proc. London Math. Soc., Vol. 28, 1974, pp. 738-768. | MR 350881 | Zbl 0326.60093